# SDR CALA2014051991057

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FILLER ADAPTOR LAND UPPER SURFACE WAS FOUND CORRODED.  CORROSION WAS REMOVED IAW SRM 57-21-11 PARA 5 E FIG 205.  MAXIMUM MATERIAL LOSS WAS 0.017, MAX ALLOWABLE IS 0.020.
